# SDR DALA2023033002439

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2694270) DURING INSPECTION FOUND CORROSION ON SHIELD AFT OF FWD CARGO DOOR R/H SIDE STA 480+10 - STA 500A. REMOVED SHIELD AT STA 480+10 - STA 500A IAW B737 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW SHIELD IAW B737 SRM 51-40-05-0G-0 AND INSTALLED NEW SHIELD IAW B737 SRM 51-40-02-0G-0 AND DRAWING # 143A0080.
